# SDR MEX2003064

- Difficulty date: March 9, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Engine: Pwa JT8D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E, D

## Discrepancy

FLT 940 - MEX-MTY, AIRCRAFT RETURNED TO PLATFORM,  DURING TAXIING THE LOW QUANTITY OIL LIGHT OF ENGINE NR 2 TURNED ON.  THE OIL LEVEL WAS VERIFIED BEING NECESSARY TO ADD 7 QUARTS.  THE ENGINE MAIN OIL FILTER WAS INSPECTED IAW MM 79-20-06, ALL CORRECT FOR SERVICE.  (M)
